Discussions By Condition: Medical Stories

I really need your help

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • September 28, 2011
  • 00:48 PM

3 and a half weeks ago I had sex with my girlfriend twice with condoms whom later on in the week after 1day I got to learn that she is hiv positive. The problem is, during one of the times we were having sex, the condom was small so it did not roll down down completely to cover my whole pennis, half of my pennis was bare during that whole time we were having sex. the lower half of my pennis which the condom had failed to roll and cover was inside her vigina and was all covered with her viginal fluids during all that time we were having sex. however 3 days later we had intimate body rubbing each other using my pennis ( no blow jobs and sucking) but just a few kisses on the brests And the other risk was that I rubbed my pennis in her buttocks (****), . At the end of the intimate moment she poured viginal fluids on my pennis, I think including the head of the pennis got wet as well. After 11 days since our sex encounter I got a sore throat which later on led to other early signs of acute hiv infections like fever, sweating at night, joint pains, muscle aches fatigue, developed Lymphadenopathy on my neck and a headache. I need your help, having unknowingly slept with an hiv positive person and the early signs am recieving am really scared, was I at risk or exposed, because it`s now 3 weeks since our encounter but am still not feeling well. What makes me freaked out is the fact that I have got all the symptoms. Please my friends out there please help me.
Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?